Differential subordinations and superordinations for generalized Bessel functions
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 127-138
https://doi.org/10.4134/BKMS.2016.53.1.127
Printed January 31, 2016
Huda A. Al-Kharsani, \'Arp\'ad Baricz, and Kottakkaran S. Nisar
Girls College, University of Dammam, Babe\c{s}-Bolyai University, Prince Sattam bin Abdulaziz University
Abstract : Differential subordination and superordination preserving \linebreak properties for univalent functions in the open unit disk with an operator involving generalized Bessel functions are derived. Some particular cases involving trigonometric functions of our main results are also pointed out.
Keywords : generalized Bessel functions, univalent functions, differential subordination, differential superordination, Loewner chain, sandwich type results, Libera integral operator
MSC numbers : 33C10, 30C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd